Download this issue
Download this issue For screen
For printing
Recent Issues

Volume 17
Issue 2, 183–362
Issue 1, 1–182

Volume 16, 5 issues

Volume 15, 5 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 8 issues

Volume 11, 5 issues

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
Editors' interests
 
Subscriptions
 
ISSN (electronic): 1944-4184
ISSN (print): 1944-4176
 
Author index
To appear
 
Other MSP journals

Vol. 15, No. 5, 2022

An exploration of Nathanson's $g$-adic representations of integers
727–738

Greg Bell, Austin Lawson, C. Neil Pritchard and Dan Yasaki

Spectral properties of the exponential distance matrix
739–762

Steve Butler, Elizabeth Cooper, Aaron Li, Kate Lorenzen and Zoë Schopick

Concerning three classes of non-Diophantine arithmetics
763–774

Michele Caprio, Andrea Aveni and Sayan Mukherjee

A local normal form for Hamiltonian actions of compact semisimple Poisson–Lie groups
775–812

Megumi Harada, Jeremy Lane and Aidan Patterson

Reeb flows without simple global surfaces of section
813–842

Juno Kim, Yonghwan Kim and Otto van Koert

Null vectors, Schur complements, and Parter vertices
843–856

Shaun Fallat and Johnna Parenteau

The pigeonhole principle and multicolor Ramsey numbers
857–884

Vishal Balaji, Powers Lamb, Andrew Lott, Dhruv Patel, Alex Rice, Sakshi Singh and Christine Rose Ward

Synthetic geometry in hyperbolic simplices
885–906

Andrew Clickard and Barry Minemyer